Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: ABNORMAL VAGINAL BLEEDING
|pogrom88 - Tue Jul 19, 2005 10:28 pm|
I am 20 and have been taking the pill for a while...i used my pill to skip a period...this is common for me to skip a month..well i had my period as planned...but 1 week later i had bleeding again..slow at first..and now real heavy with some half-dollar size clots in it...is this reason for concern????
|Shannon Morgan, CMA - Wed Jul 27, 2005 9:20 am|
When you upset the monthly cycle, sometimes irregular bleeding will occur. If you are having heavy bleeding to the point of soaking a super tampon and pad every 2 hours or so, call your doctor.
|jane77 - Mon Aug 01, 2005 2:21 pm|
I had my annual exam a few weeks ago and recieved a call that my pap was abnormal. I am waiting now for my appointment. I finished my period a little over a week ago. I started late and it was short and light. But, on Sunday after returning from work, I noticed I started having a brown discharge, with some small clots and a mucous substance. I have also been having some cramping, occassionally severe. I am concerned perhaps it may be an ectopic pregnancy that has spontaneously aborted. But I had also finished taking the pill last month to try and become pregnant. I had an ectopic pregnancy in 2001, however I didn't know it was ectopic until recently. They treated me for gestational trophoblastic neoplasia. I am very concerned.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.